# SDR CALA2023063002079

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 98,691 hours, 23,701 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Part number: 148N313820
- Part serial: NA
- Condition: Corroded
- Location: Apu Ram Air Inl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE CORRODED ON THE APU RAM AIR INLET DOOR BOX REMOVED AND REPLACED FWD STRAP AT THE APU RAM AIR INLET DOOR BOX AT STA 1785. THE SSFR WAS COMPLETED AND UP DATED.
